Universal reference book for medicines
Product name: PADEVIX (PADEVIX)

Active substance: dextromethorphan, paracetamol

Type: Analgesic-antipyretics of combined composition

Manufacturer: VITALE-XD (Estonia)
Composition, form of production and packaging
?
The tablets are effervescent, cylindrical, white with a cream tinge, with a bevel, with an orange-lemon scent.
1 tab.

paracetamol 300 mg

dextromethorphan hydrobromide 7.5 mg

Excipients: dextrose, citric acid anhydrous, sodium bicarbonate, aspartame (contains phenylalanine), macrogol 6000, flavoring orange, flavoring lemon.

10 pieces.
- polypropylene containers (1) - cardboard packs.
INSTRUCTION FOR THE SPECIALIST.

Description of the drug approved by the manufacturer for the printed edition of 2011.

PHARMACHOLOGIC EFFECT

Combined drug.
Paracetamol is an analgesic, antipyretic; eliminates fever, reduces fever, and also relieves headache, muscle and joint pain, which often accompany the flu. Inhibits the synthesis of prostaglandins.
Dextromethorphan is an antitussive drug that suppresses the center of a cough in the brain and thereby cures a dry cough.

Dextromethorphan reduces the excitability of the cough center.
The mechanism of action is an increase in the sensitivity level of the central receptors, which leads to the suppression of the cough reflex.
PHARMACOKINETICS

Paracetamol is well absorbed from the gastrointestinal tract, C max in plasma is reached after 10 ... 60 min after taking the drug.
Paracetamol is distributed in tissues evenly, binds little to plasma proteins. Paracetamol is metabolized, mainly in the liver, excreted by the kidneys. T 1/2 of the drug is 1 ... 3 hours. The complete excretion takes place within 24 hours. Dextromethorphan is rapidly absorbed from the gastrointestinal tract, metabolized in the liver, excreted by the kidneys both in the unchanged form and in the form of metabolites that also have antitussive action.
INDICATIONS

The drug Padeviks is used as an antipyretic agent for influenza and acute respiratory diseases accompanied by cough.

DOSING MODE

Adults appoint 1-2 tablets every 4 hours, but not more than 8 tablets a day.
Children from 6 to 12 years - 1 tablet 4 times a day, with an interval between meals at least 4 hours. The duration of treatment is not more than 3 days.
In the absence of sufficient therapeutic effect, high temperature, which is kept on the background of treatment for more than 3 days, coughing, as well as the appearance of new symptoms, one should keep in mind the possibility of a more serious illness and urgently need to see a doctor.

SIDE EFFECT

From the central nervous system: drowsiness, sleep disturbances, increased nervous excitability (especially in children).

From the gastrointestinal tract: pain in the epigastrium, nausea, vomiting.
With prolonged use of the drug in conjunction with alcohol may develop a hepatoxic effect (a violation of liver function).
Allergic reactions: skin rash, itching, angioedema.

From the hemopoietic system: anemia, thrombocytopenia.

CONTRAINDICATIONS

Hypersensitivity to the components of the drug.
Pronounced violations of the liver and / or kidney function, deficiency of the enzyme glucose-6-phosphate dehydrogenase, phenylketonuria, blood diseases, bronchial asthma, bronchitis, simultaneous reception of mucolytic agents, children up to 6 years of age.
Carefully.
Renal and hepatic insufficiency, benign hyperbilirubinemia (including Gilbert's syndrome), viral hepatitis, alcoholic liver damage, alcoholism, elderly age.
PREGNANCY AND LACTATION

It is not recommended to take the drug during pregnancy and lactation.

APPLICATION FOR FUNCTIONS OF THE LIVER

Contraindicated in severe impairment of kidney function.

With caution: kidney failure.

APPLICATION FOR VIOLATIONS OF THE FUNCTION OF KIDNEYS

Contraindicated in severe violations of liver function.

With caution: hepatic insufficiency, viral hepatitis, alcoholic liver damage.

APPLICATION FOR CHILDREN

Contraindicated for children under 6 years old.

APPLICATION IN ELDERLY PATIENTS

With caution: the elderly.

SPECIAL INSTRUCTIONS

When taking the drug, you need to monitor the condition of the hematopoiesis system.
During the treatment with the drug is not recommended to take alcohol.
When using the drug should refrain from driving vehicles and from working with potentially dangerous mechanisms.

OVERDOSE

Symptoms: paracetamol - pallor, nausea, vomiting, anorexia and abdominal pain.
Liver involvement can occur 12-48 hours after an overdose. There may be disturbances in glucose metabolism and metabolic acidosis. With severe poisoning, liver failure can progress to encephalopathy, hemorrhage, hypoglycemia, coma and death. Acute renal failure with acute tubular necrosis may manifest with severe lumbar pain, hematuria, proteinuria and develop even in the absence of severe liver damage. Cardiac arrhythmia and pancreatitis were also noted.
Dextromethorphan - nausea, vomiting, dizziness, drowsiness, visual impairment, inhibition, impaired coordination of movements, difficulty breathing.
First aid: rinse the stomach, take activated charcoal and urgently consult a doctor.
DRUG INTERACTION

Do not take with other drugs containing paracetamol.
When appointing patients with diabetes should take into account that the composition of the drug includes glucose.
With the simultaneous administration of barbiturates, anticonvulsants, rifampicin, the risk of hepatoxic effect is significantly increased.

Long-term use of barbiturates reduces the effectiveness of paracetamol.

The concomitant use of paracetamol in high doses increases the effect of anticoagulant drugs.

Prolonged sharing of paracetamol and other non-steroidal anti-inflammatory drugs increases the risk of developing analgesic nephropathy and renal papillary necrosis, the onset of the terminal stage of renal failure.

Simultaneous long-term use of paracetamol in high doses and salicylates increases the risk of developing kidney or bladder cancer.

Dextromethorphan increases the effect of narcotic antitussive drugs and other drugs that depress the central nervous system.
It is potentially possible to interact with monoamine oxidase inhibitors (taking dextromethorphan at the time of taking monoamine oxidase inhibitors should be avoided).
Inhibitors of monoamine oxidase (including furazolidone, procarbazine, selegiline) can cause an adrenergic crisis, collapse, coma, dizziness, agitation, increased blood pressure, hyperpyrexia, intracranial bleeding, lethargy, nausea, spasms, tremor.

TERMS OF RELEASE FROM PHARMACY

The drug is approved for use as a means of OTC.

TERMS AND CONDITIONS OF STORAGE

Store in the original packaging in a dry, dark place at a temperature of no higher than 25 ° C.
Keep out of the reach of children.
Shelf life .
2 years. Do not use after the expiration date printed on the package.
Alphabetical index of medicines:
A  B  V  G  D  E  J
Z  I  Y  K  L  M  N
O  P  R  S  T  U  F
H  C  CH  SH  E  U  Y
Rambler's Top100
Privacy policy:
Copyright 2009 - 2017. Universal reference book of medicines. All rights reserved.
When using site materials, an active hyperlink is required!